Chia Seeds Side Effects?

Answer

Chia seeds have become a popular dietary supplement. The problem with Chia seeds is that they do have some adverse side effects. Some Chia seeds side effects are said to raise the risk of prostate cancer. This side effect was a study done in the Netherlands. The American Dietetic Association claims the Chia seeds are a high fiber supplement. The problem with this is that it can cause bloating and gas in the intestinal tract.
1 Additional Answer
Ask.com Answer for: chia seeds side effects
Side Effects Search
Use the form below to search for potential side effects of medications and supplements
Enter Drug Here:
Q&A Related to "Chia Seeds Side Effects?"
Constipation !
http://wiki.answers.com/Q/What_are_Side_effects_of...
The side effects of guarana are generally the same as the side effects of
http://www.chacha.com/question/what-are-the-side-e...
2 days.
http://answers.yahoo.com/question/index?qid=201102...
All medicines may cause side effects, but many people have no, or minor, side effects. No COMMON side effects have been reported with the proper use of Grape Seed. Seek medical attention
http://www.drugs.com/CDI/GRAPE-SEED.HTML
Explore this Topic
The biggest side effects of taking Chia seeds is the person may experience many bowel movements. Chia seeds are filled with fiber. ...
Constipation ! ...
Constipation ! ...
About -  Privacy -  AskEraser  -  Careers -  Ask Blog -  Mobile -  Help -  Feedback © 2014 Ask.com